# SDR AALA202408063339

- Difficulty date: July 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Te Flap Tab
- Component: Tab, Airbus
- Component part number: D5758620000941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD TRAILING EDGE FLAP TAB LOWER SURFACE SKIN PREVIOUS REPAIR DEBONDING AT 12.5 INCHES FROM TRACK 3B AND 5.5 INCHES FROM THE FRONT SPAR. REPAIRED FLAP TAB PER SRM 57-53-00-300-107.
